# SDR SWAA2012123110988

- Difficulty date: December 19, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 66,248 hours, 62,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A 2.1" CRACKED AT STA 931 BELOW STR 21L.  REMOVED AND REPLACED SKIN IAW EA.
